Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 99, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 13, 2011, 9:10 PM CDT for Lee County, Iowa; Hancock County, Illinois; Clark County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2011, 9:10 PM CDT (02:10 UTC)
- Expired
- Jun 13, 2011, 10:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 58.0 mph
Counties Lee County, IA, Hancock County, IL, Clark County, MO
The radar
The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS53 KDVN 140210
SVRDVN
IAC111-ILC067-MOC045-140300-
/O.NEW.KDVN.SV.W.0099.110614T0210Z-110614T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN NORTHEAST MISSOURI...
CENTRAL LEE COUNTY IN SOUTHEAST IOWA...
NORTH CENTRAL HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT.
* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED APPROXIMATELY 7 MILES NORTHEAST OF LURAY...OR 9
MILES NORTHWEST OF KAHOKA...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROTON...ST. FRANCISVILLE...DONNELLSON...NEW BOSTON...FRANKLIN...
MONTROSE...NAUVOO...FORT MADISON AND NIOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
&&
LAT...LON 4060 9194 4061 9190 4061 9173 4060 9172
4064 9172 4072 9125 4047 9121 4043 9191
TIME...MOT...LOC 0210Z 262DEG 26KT 4053 9179
WIND...HAIL <58MPH 1.00IN
$$2 follow-up statements
468
WWUS53 KDVN 140240
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 PM CDT MON JUN 13 2011
IAC111-ILC067-MOC045-140300-
/O.CON.KDVN.SV.W.0099.000000T0000Z-110614T0300Z/
LEE IA-HANCOCK IL-CLARK MO-
940 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN CLARK...NORTH CENTRAL HANCOCK AND CENTRAL LEE
COUNTIES...
AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR PEAKSVILLE...OR 8
MILES NORTH OF KAHOKA...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATHENS
STATE PARK...REVERE...CROTON...SHIMEK STATE FOREST...NAUVOO STATE
PARK...NIOTA...NAUVOO...VINCENNES...SUMMITVILLE...SAWYER...
SANDUSKY...NEW BOSTON...MONTROSE...KEOKUK AIRPORT...GALLAND...
FRANKLIN...FORT MADISON MUNICIPAL ARPT...FORT MADISON...DONNELLSON...
CHARLESTON...BLUFF PARK AND ARGYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
&&
LAT...LON 4046 9166 4043 9191 4060 9194 4061 9190
4061 9173 4060 9172 4064 9172 4072 9125
4047 9121
TIME...MOT...LOC 0240Z 260DEG 13KT 4054 9170
WIND...HAIL <58MPH 1.00IN
$$006
WWUS53 KDVN 140259
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 PM CDT MON JUN 13 2011
IAC111-ILC067-MOC045-140308-
/O.EXP.KDVN.SV.W.0099.000000T0000Z-110614T0300Z/
LEE IA-HANCOCK IL-CLARK MO-
959 PM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK...NORTH CENTRAL
HANCOCK AND CENTRAL LEE COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING VERY HEAVY
RAINFALL AND COULD RESULT IN FLASH FLOODING.
LAT...LON 4046 9166 4043 9191 4060 9194 4061 9190
4061 9173 4060 9172 4064 9172 4072 9125
4047 9121
TIME...MOT...LOC 0258Z 260DEG 13KT 4055 9162
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:39 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jun 13, 3:39 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT MON JUN 13 2011
.SYNOPSIS...
THUNDERSTORM COMPLEX THAT MOVED OUT OF WESTERN IA THIS MORNING HAS
LEFT A WAKE LOW CENTRAL AND N CENTRAL IA RESULTING IN STRONG EASTERLY
WINDS. AT 3 PM...THE STRONGEST THUNDERSTORMS HAVE TURNED IN FAR SE
IA INTO NORTHEAST MO...WHILE A WEAK MCV AND HIGH BASED STRATIFYING
AREA OF RAIN AND ISOLATED LIGHTNING STRIKES WAS MOVING EAST MAINLY
SOUTH OF HIGHWAY 30. THIS ELEVATED CONVECTION WAS ALONG THE
NORTHERN EDGE OF A STRONG CAP IN THE CENTRAL PLAINS AND STRONG MOISTURE
ADVECTION MAINLY ABOVE 850 MB. LATEST MSAS ANALYSIS INDICATED HIGH
PRESSURE OVER THE WESTERN GREAT LAKES...LOW PRESSURE OVER THE OK
PANHANDLE...AND THE MAIN STATIONARY FRONT AT THE SURFACE EXTENDING
E-NE FROM THE LOW ACROSS KS INTO CENTRAL MO. IN THE UPPER
LEVELS...THE RIDGE AXIS REACHED FROM EASTERN TX NORTH THROUGH
CENTRAL IA AT 12Z.
&&
.SHORT TERM...TONIGHT AND TUESDAY...
COMPLEX FORECAST FOR TONIGHT...WITH MAIN FOCUS ON THREAT OF
ADDITIONAL THUNDERSTORM COMPLEXES AND HEAVY RAINFALL POSSIBLY
AFFECTING PORTIONS OF OUR RAIN SOAKED FORECAST AREA IN THE SOUTH.
AHEAD OF THIS...WAKE LOW GRADIENT WIND EVENT IN CENTRAL IA IS
EXPECTED TO MIGRATE EAST WITH THE PRESSURE FALL AXIS. THIS WILL
ESPECIALLY AFFECT AREAS NORTH OF I-80 LATE THIS AFTERNOON WITH
STRONG SUSTAINED EASTERLY WINDS...WHICH SHOULD WEAKEN SOME THIS
EVENING.
FORECAST MODELS FROM 12Z HAD A POOR HANDLE ON THE ON-GOING
THUNDERSTORM COMPLEX...WHICH HAS TAKEN OVER THE MESOSCALE
ENVIRONMENT OVER THE FORECAST AREA. THUS...LOW CONFIDENCE IN
DETERMINISTIC MODEL OUTPUT. HOWEVER...BASED ON THE CURRENT
SETUP...INCLUDING VERY WARM...CAPPED AIRMASS SOUTH OF THE SYNOPTIC
BOUNDARY IN THE PLAINS...AND 850 MB THETAE RIDGE AXIS POISED JUST SW
OF THE FORECAST AREA...POTENTIAL FOR MORE HEAVY RAIN OVER THE SOUTH
THAT SAW SOME MODERATE AMOUNTS TODAY IS A CONCERN. THE UPPER LEVEL
RIDGE IS PROGGED BY MODELS TO FLATTEN SOME WITH MID LEVEL SHORTWAVE
LIKELY TRIGGERING ANOTHER ROUND OF THUNDERSTORMS ALONG THE EDGE OF
THE PLAINS CAP LATE TONIGHT.
WITH THIS RISK...AND CONSIDERING THE SATURATED GROUND IN OUR
SOUTH...WILL GO OUT WITH A FLASH FLOOD WATCH FOR OVERNIGHT. WILL
HAVE IT GO THROUGH TUE MORNING BASED ON LOW CONFIDENCE IN THE
TIMING OF THE NOCTURNAL THUNDERSTORM COMPLEXES.
BEYOND...CANNOT RULE OUT ADDITIONAL RAIN AND THUNDERSTORMS THROUGH
THE DAY TUE AS THE LOW IN THE PLAINS ADVANCES AND THE FORECAST AREA
REMAINS JUST NORTH OF THE WARM FRONT. WILL KEEP HIGHER POPS IN THE
MORNING AND TEMPERATURES LIMITED TO THE 70S AT BEST UNDER THE CLOUD
COVER AND EASTERLY LOW LEVEL FLOW.
..SHEETS..
.LONG TERM...TUESDAY NIGHT THROUGH MONDAY...
OVERALL...MODEL INITIALIZATION WAS POOR ESPECIALLY IN REGARDS TO LOW
LEVEL MOISTURE. THE GEM SEEMS TO HAVE DONE A BIT BETTER ON MOISTURE
THAN THE OTHER MODELS.
THE QUESTION TUES NIGHT/WED IS WHERE DOES THE MCS INITIALLY FIRE.
MCS/LIFT TOOLS IN COMBINATION WITH THE HEAVY RAIN TOOL SUGGEST THE
MCS WILL EITHER DEVELOP OVER OR VERY NEAR THE CWFA DURING THE
EVENING AND GETS GOING IN ERNEST AFTER MIDNIGHT. WOULD LIKE TO SEE
THE LLJ STRONGER BUT THE INCREASED BAROCLINICITY BEING PROVIDED BY
FLOW OFF THE GREAT LAKES SHOULD ALLOW THE MCS TO GET BETTER
ORGANIZED. LIFT TOOL ALSO SHOWS A STRONG AREA OF CONVERGENCE
DEVELOPING ACROSS THE CWFA WHICH WOULD SUGGEST THE POTENTIAL FOR
HEAVY RAIN. CORFIDI VECTORS ARE NOT OVERLY STRONG AND WEAKEN LATE
TUES NIGHT INTO WED MORNING SUGGESTING STORM MOVEMENT WOULD NOT BE
OVERLY FAST. THE HEAVIEST RAIN SHOULD BE NEARLY COINCIDENT WITH THE
INTENSE CONVERGENCE ALOFT.
POPS HAVE BEEN INCREASED FOR LATE TUES NIGHT/WED MORNING. THERE WILL
LIKELY BE A BAND OF MODERATE TO HEAVY RAINFALL ASSOCIATED WITH THE
MCS THAT SLOWLY MOVES ACROSS THE CWFA. MAX TEMPERATURES FOR WED HAVE
BEEN LOWERED FURTHER BUT MAY STILL BE TOO WARM. THERE IS A VERY REAL
POSSIBILITY THAT MOST OF THE CWFA WILL REMAIN IN THE 60S WEDNESDAY.
LINGERING PRECIP FROM THE MCS WILL BE ACROSS THE CWFA WED EVENING AS
BOTH THE UPPER AND SFC LOWS SLOWLY MOVE EAST OF THE AREA. IT IS
POSSIBLE THAT THE PRECIP MAY END LATE WED NIGHT.
THE OVERALL SITUATION FOR THURSDAY IS NOT ENTIRELY CLEAR. SEVERAL
MODELS ARE SUGGESTING THAT THURSDAY COULD BE DRY. HOWEVER...MID
LEVEL LAPSE RATES DO STEEPEN DURING THE DAY AND MOST MODELS INDICATE
A VORT MAX WILL MOVE THROUGH IN THE FLOW ALOFT. SO...IN SPITE OF
500MB HEIGHTS RISING WILL GO WITH SCHC POPS FOR THE POSSIBILITY OF
SOME DIURNAL CONVECTION FIRING.
THURS NIGHT ON...
OVER THE PAST 30 DAYS A POSITIVE SST ANOMALY NORTH OF HAWAII HAS
GOTTEN STRONGER. AT THE SAME TIME ANOMALIES HAVE TURNED NEGATIVE AT
130W AND NOW ARE AT EXTREME VALUES OF -5C. ALL THIS INDICATES THAT A
LONGWAVE TROF WILL BE DEVELOPING ON THE WEST COAST WITH SOUTHWEST
FLOW ALOFT OVER THE CONUS AND THUS KEEPING THE CWA IN AN ACTIVE WX
PATTERN.
THUS MODEL CONSENSUS HAS SCHC/CHC POPS IN EVERY PERIOD FROM THURS
NIGHT THROUGH MON NIGHT. OVERALL SYNOPTIC SITUATION SUGGESTS MCS
ACTIVITY IN OR NEAR THE CWFA WITH A FRONTAL BOUNDARY INITIALLY SOUTH
OF THE AREA THAT SLOWLY MOVES NORTH. TEMPERATURES WILL BE ON THE
INCREASE OVER THE WEEKEND WITH GRADUALLY INCREASING HUMIDITY LEVELS.
..08..
&&
.AVIATION...
COMPLEX OF THUNDERSTORMS WITH STRONG WINDS AND HEAVY RAINFALL IN
SOUTHEAST IOWA WILL AFFECT THE BRL TERMINAL LATE THIS AFTERNOON.
A PERIOD OF BRISK EAST TO SE WINDS MAY THEN FOLLOW AT ALL
SITES...POSSIBLY SUSTAINED AS HIGH AS 30 KTS UNTIL SUNSET. ANOTHER
LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED OVERNIGHT...WHICH AT THIS
TIME LOOKS MOST LIKELY TO IMPACT BRL...AND THEN MLI AND CID TO A
LESSER EXTENT...WITH IFR CIGS...GUSTY WINDS AND HEAVY RAINFALL.
ANTICIPATING LINGERING LOW CLOUDS IN AT LEAST MVFR CRITERIA
FOLLOWING THUNDERSTORMS LATE TONIGHT INTO TUE MORNING AT ALL SITES IN
CURRENT FORECASTS. LOW CONFIDENCE IN THE 12Z TO 18Z PERIOD AS TO
HOW LONG RAIN...THUNDERSTORMS AND LOW CIGS WILL LINGER.
..SHEETS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR DES MOINES-HENRY IA-IOWA-JEFFERSON-KEOKUK-LEE-
LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR HANCOCK-HENDERSON-MCDONOUGH.
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR CLARK-SCOTLAND.
&&
SHEETS/08Hazardous weather outlook, Jun 13, 4:34 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 434 AM CDT MON JUN 13 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-140945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 434 AM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS SPREADING ACROSS PORTIONS OF THE OUTLOOK AREA TONIGHT...ESPECIALLY SOUTHWEST OF A LINE FROM CEDAR RAPIDS TO THE QUAD CITIES. MORE SUBSTANTIAL STORMS WILL BE POSSIBLE ALONG AND SOUTH OF A LINE FROM WASHINGTON IOWA...TO BURLINGTON AND MACOMB ILLINOIS. STORMS IN THESE AREAS WILL BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL AND POSSIBLY SOME LARGE HAIL. THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND SOUTHWEST OF A LINE FROM WILLIAMSBURG IOWA...TO BURLINGTON...AND TO SOUTH OF MACOMB ILLINOIS IN A SLIGHT RISK OF SEVERE WEATHER TONIGHT. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH THE UPPER MIDWEST. WE ARE MOST LIKELY TO GET PRECIPITATION IN THE OUTLOOK AREA TUESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THUNDERSTORMS ARE IN THE FORECAST FOR MUCH OF THURSDAY THROUGH SUNDAY. IT IS TOO SOON TO DETERMINE THE PROBABILITY FOR SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN PORTIONS OF SOUTHEAST IOWA AND NORTHEAST MISSOURI LATER TONIGHT.
In the hours before
Special weather statement, Jun 13, 3:18 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 318 PM CDT MON JUN 13 2011 IAZ040-041-051>053-063>068-076>078-087>089-098-099-ILZ015-024>026- 132230- BUCHANAN-DELAWARE-BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON- MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-MERCER-HENDERSON-WARREN- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON... CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY...TIPTON...CLINTON... MUSCATINE...BETTENDORF...DAVENPORT...SIGOURNEY...WASHINGTON... WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...MOLINE...ROCK ISLAND...ALEDO...OQUAWKA...MONMOUTH 318 PM CDT MON JUN 13 2011 ..STRONG WINDS MOVING INTO THE AREA WITH LIGHT RAIN... AN AREA OF RAIN TO THE NORTH OF SOME STRONG THUNDERSTORMS OVER FAR SOUTHEAST IOWA WILL CONTINUE THROUGH LATE AFTERNOON. AS THE LIGHT RAIN DIMINISHES...WINDS MAY INCREASE TO 30 TO 40 MPH...WITH GUSTS TO 50 MPH POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR STRONG EAST WINDS. LOOSE OBJECTS MAY BE BLOWN AROUND BY THIS WIND...AND SMALL TREE LIMBS MAY BREAK. ERVIN
Local storm report, Jun 13, 3:37 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
337 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM NON-TSTM WND GST MOUNT PLEASANT 40.96N 91.55W
06/13/2011 E55 MPH HENRY IA TRAINED SPOTTER
GUSTS TO 55 MPH EVERY 2-5 MINUTES. FROM E-SPOTTER.
&&
TOMOLocal storm report, Jun 13, 3:41 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM NON-TSTM WND GST MOUNT PLEASANT 40.96N 91.55W
06/13/2011 M51.00 MPH HENRY IA TRAINED SPOTTER
ESTIMATED GUSTS TO 55 MPH EVERY 2-5 MINUTES. FROM
E-SPOTTER.
&&
TOMOLocal storm report, Jun 13, 4:48 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND DMG IOWA CITY 41.66N 91.54W
06/13/2011 JOHNSON IA EMERGENCY MNGR
SEMI-TRUCK LOCATED BETWEEN MILE MARKER 3 AND 4 ON I380
TURNED OVER FROM GUSTY WINDS. EM ESTIMATED 60+ MPH WINDS.
&&
TOMOSpecial weather statement, Jun 13, 5:32 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 532 PM CDT MON JUN 13 2011 IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-140015- KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 532 PM CDT MON JUN 13 2011 ..STRONG EASTERLY WINDS EARLY THIS EVENING... A SHORT PERIOD OF EASTERLY WINDS AT 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE THROUGH 7 PM. THE STRONG SOUTHEAST TO EAST WINDS WERE OCCURRING BEHIND AN AREA OF SHOWERS AND THUNDERSTORMS OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. AS THE SHOWER AND THUNDERSTORMS MOVE SOUTHEAST AWAY FROM THE AREA THE STRONG WINDS WILL SUBSIDE. MOTORISTS SHOULD BE PREPARED FOR STRONG EAST TO SOUTHEAST WINDS. LOOSE OBJECTS MAY BE BLOWN AROUND BY THIS WIND...AND SMALL TREE LIMBS MAY BREAK.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:37 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 9 days |
| Jun 13, 9:21 PM CDT | Flash Flood Warning | DVN | Lee, Van Buren | 8 hr |
| Jun 13, 11:48 PM CDT | River Flood Warning | DVN | Lee | 70 hr |
| Jun 14, 5:20 AM CDT | Areal Flood Warning | DVN | Jefferson, Lee, Van Buren | 12 hr |
| Jun 14, 5:54 AM CDT | River Flood Warning | DVN | Lee, Van Buren | 48 hr |
| Jun 14, 8:21 AM CDT | River Flood Warning | DVN | Lee | 3 days |
| Jun 14, 11:12 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Jefferson, Keokuk, Louisa, Washington | 63 min |
| Jun 13, 10:30 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 30 min |
| Jun 14, 12:38 AM CDT | Flash Flood Warning | DVN | Hancock | 6 hr |
| Jun 14, 9:00 AM CDT | River Flood Warning | DVN | Hancock, McDonough | 5 days |
| Jun 14, 2:15 AM CDT | River Flood Warning | DVN | Clark | 4 days |
| Jun 14, 4:07 PM CDT | Areal Flood Warning | DVN | Clark | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.